# SDR DALA2022050203053

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 109,240 hours, 15,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 186 1R DOOR VERY HARD TO ARM, CORRECTIVE ACTION: NSPECTED DOOR SEAL FOR DEBRIS- NO DEBRIS- ARMED DOOR NML- OK FOR SVC (8626810)
